| Catalog Number |
72202962S |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/01/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an arthroscopy procedure, the lens was black.A backup device was available to complete the procedure.Delay or patient injuries were not reported.
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint for the lens was black.A visual inspection was performed and showed the scope to have distal tip and fiber damage, a bent outertube and broken lenses.This damage is caused by contact with another source.No manufacturing related defects were observed.